Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2017 Vol. 11 No. 3


PagesTitle and authors
285-309Analysis of non-Markovian batch arrival queueing model with multi stages of service of restricted admissibility, feedback service and three optional vacations in production and manufacturing
P. Vignesh; S. Srinivasan; S. Maragatha Sundari
DOI: 10.1504/IJMOR.2017.10007859

310-331A modified ant colony optimisation based approach to solve sub-tour constant travelling salesman problem
Chiranjit Changdar; G.S. Mahapatra; Rajat Kumar Pal
DOI: 10.1504/IJMOR.2017.10007860

332-356Optimality and duality in non-differentiable interval valued multiobjective programming
Izhar Ahmad; Deepak Singh; Bilal Ahmad Dar
DOI: 10.1504/IJMOR.2017.10007861

357-368Joint inventory-production inventory model with defective items, uncertain demand and allowable shortage
Aref Gholami; Seyed Hamid Reza Pasandideh; Abolfazl Mirzazadeh
DOI: 10.1504/IJMOR.2017.10007862

369-395Using of FAHP and fuzzy TOPSIS techniques for prioritising of Iranian banks to customer relationship management factors
Mohammad Mahmoudi Maymand; Elham Keshavarz
DOI: 10.1504/IJMOR.2017.10007863

396-421Transient analysis of machining system with spare provisioning and geometric reneging
Chandra Shekhar; Madhu Jain; Ather Aziz Raina
DOI: 10.1504/IJMOR.2017.10002701

422-434A single server fuzzy queues with priority and unequal service rates
Zeina Mueen; Razamin Ramli; Nerda Zura Zaibidi
DOI: 10.1504/IJMOR.2017.10007864